# SDR 9904292717

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON FRAME INNER CHORD AT FS 950, STR 24L.  REPAIRED PER EA 27-120691A.
